# SDR DALA1220820199

- Difficulty date: April 2, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 65,166 hours, 9,298 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, SEAT 39G EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE SECURED EMERGENCY LIGHTS CONN SYSTEM OPERATION IS NORMAL.
